MAUDE Adverse Event Report: ZIMMER BIOMET, INC. DRILL BIT 2.2MM NS; BIT, DRILL

ZIMMER BIOMET, INC. DRILL BIT 2.2MM NS; BIT, DRILL
Model Number 2312-00-200
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device has been discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Device has been discarded.
 
Event or Problem Description
It was reported that the device was found broken during an inspection.No adverse event has been reported as a result of this malfunction.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
DRILL BIT 2.2MM NS
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key11323043
Report Number0001825034-2021-00470
Device Sequence Number19855790
Product Code HTW
UDI-Device Identifier00880304533592
UDI-Public(01)00880304533592
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2312-00-200
Device Catalogue Number231200200
Device Lot Number329570
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date02/12/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1